# SDR SWIA200617288

- Difficulty date: October 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 3,672 hours, 2,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL HANDLE CRACKED AT LOCK RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR OUTER HANDLE ASSY PER CRJ 700 AMM 52-11-03-400-801-A01.  OPERATIONAL CHECKS GOOD.
